On the Instability of Solutions of Nonlinear Delay Differential Equations of Fourth and Fifth Order


Tunc C.

SAINS MALAYSIANA, vol.40, no.12, pp.1455-1459, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 12
  • Publication Date: 2011
  • Title of Journal : SAINS MALAYSIANA
  • Page Numbers: pp.1455-1459

Abstract

The main purpose of this paper is to introduce some new instability theorems related to certain fourth and fifth order nonlinear differential equations with a constant delay. By means of the Lyapunov-Krasovskii functional approach, we obtained two new results on the topic.